# SDR CALA2014052300655

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AFP42000800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSIONS WERE FOUND ON UPPER SURFACE OF FWD CARGO BOTTOM ANTENNA DOUBLER STATION 500 - STATION 500A STRINGER 28L - STRINGER 28R S=3"X2".  REMOVED CORROSION, MEASURED AREA, TRIMED OUT DAMAGED AREA & INSTALLED NEW DOUBLER IAW ECRA 5331-01884 PART 1.  IMITATED A DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE MAY15, 2015.
